Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Ideals with small automorphisms


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 72 (1966), 339-341
MathSciNet review: 0190636
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Frank Forelli, Homomorphisms of ideals in group algebras, Illinois J. Math. 9 (1965), 410–417. MR 0188814 (32 #6246)
  • 2. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11523-9
PII: S 0002-9904(1966)11523-9